# SDR USAA2012042500008

- Difficulty date: April 13, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112827202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL DUMMY FR12 TO FR16, Y503.2.  REPLACED RAIL DUMMY FR12 TO FR16, Y503.2 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53112825.
